# SDR 2004UALA00667

- Difficulty date: July 14, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 39,512 hours, 14,548 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER FLANGE DENTED AT BS 1420, STR 26L.  MAJOR REPAIR ACCOMPLISHED. INSTALLED NESTED J-ANGLE REPAIR.
